2019
Том 71
№ 11

All Issues

Bobrik R. V.

Articles: 4
Brief Communications (Ukrainian)

On the mean-square stability for a harmonic oscillator with random parameter

Bobrik R. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 9. - pp. 1276–1278

Sufficient mean-square stability conditions of a harmonic oscillator whose random parameter is an Ornstein-Uhlenbeck process are obtained.

Article (Ukrainian)

A property of stable systems of linear stochastic equations

Bobrik R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 147-152

Article (Ukrainian)

Mean-square stability of solutions of a system of linear differential equations with gaussian coefficients

Bobrik R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 778–780

Article (Ukrainian)

Cumulant-free closure of the moment equations for the solution of a system of linear differential equations with randomly perturbed coefficients

Bobrik R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 551–558